Volume 22, issue 3 (2022)

Download this article
Download this article For screen
For printing
Recent Issues

Volume 22
Issue 3, 991–1495
Issue 2, 473–990
Issue 1, 1–472

Volume 21, 7 issues

Volume 20, 7 issues

Volume 19, 7 issues

Volume 18, 7 issues

Volume 17, 6 issues

Volume 16, 6 issues

Volume 15, 6 issues

Volume 14, 6 issues

Volume 13, 6 issues

Volume 12, 4 issues

Volume 11, 5 issues

Volume 10, 4 issues

Volume 9, 4 issues

Volume 8, 4 issues

Volume 7, 4 issues

Volume 6, 5 issues

Volume 5, 4 issues

Volume 4, 2 issues

Volume 3, 2 issues

Volume 2, 2 issues

Volume 1, 2 issues

The Journal
About the Journal
Editorial Board
Editorial Interests
Subscriptions
 
Submission Guidelines
Submission Page
Policies for Authors
Ethics Statement
 
ISSN (electronic): 1472-2739
ISSN (print): 1472-2747
Author Index
To Appear
 
Other MSP Journals
An embedding of the Morse boundary in the Martin boundary

Matthew Cordes, Matthieu Dussaule and Ilya Gekhtman

Algebraic & Geometric Topology 22 (2022) 1217–1253
Abstract

We construct a one-to-one continuous map from the Morse boundary of a hierarchically hyperbolic group to its Martin boundary. This construction is based on deviation inequalities generalizing Ancona’s work on hyperbolic groups. This provides a possibly new metrizable topology on the Morse boundary of such groups. We also prove that the Morse boundary has measure 0 with respect to the harmonic measure unless the group is hyperbolic.

Keywords
random walk, Ancona inequalities, hierarchically hyperbolic group, relatively hyperbolic group
Mathematical Subject Classification 2010
Primary: 20P05, 20F65, 60J50
Secondary: 20F67, 31C35
References
Publication
Received: 21 May 2020
Revised: 12 May 2021
Accepted: 1 July 2021
Published: 25 August 2022
Authors
Matthew Cordes
D-MATH
ETH Zürich
Zürich
Switzerland
Matthieu Dussaule
Institut Denis Poisson
Université de Tours
Tours
France
Ilya Gekhtman
Department of Mathematics
Technion-Israel Institute of Technology
Haifa
Israel